# SDR SWAA2025072984040

- Difficulty date: June 21, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK BETWEEN BS 727C AND BS 727D LOWER POSITION AT PASSENGER CABIN (1 EA).   REPLACED EMERGENCY LIGHT BATTERY PACK BETWEEN BS 727C AND BS 727D LOWER POSITION AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 TESTED OK.
